RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nevskij, Mikhail Viktorovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 1

Number of views:
This page:1057
Abstract pages:4372
Full texts:1276
References:645
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,

http://www.mathnet.ru/eng/person47635
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-6392-76

Publications in Math-Net.Ru
2019
1. M. V. Nevskii, “Geometric estimates in interpolation on an $n$-dimensional ball”, Model. Anal. Inform. Sist., 26:3 (2019),  441–449  mathnet
2. M. V. Nevskii, A. Yu. Ukhalov, “Linear interpolation on a Euclidean ball in ${\mathbb R}^n$”, Model. Anal. Inform. Sist., 26:2 (2019),  279–296  mathnet
2018
3. M. V. Nevskii, A. Yu. Ukhalov, “Some properties of $0/1$-simplices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:3 (2018),  305–315  mathnet  elib
4. M. V. Nevskii, “On some problems for a simplex and a ball in ${\mathbb R}^n$”, Model. Anal. Inform. Sist., 25:6 (2018),  680–691  mathnet
5. M. V. Nevskii, A. Yu. Ukhalov, “On optimal interpolation by linear functions on an $n$-dimensional cube”, Model. Anal. Inform. Sist., 25:3 (2018),  291–311  mathnet  elib; Automatic Control and Computer Sciences, 52:7 (2018), 828–842
6. M. V. Nevskii, A. Yu. Ukhalov, “On minimal absorption index for an $n$-dimensional simplex”, Model. Anal. Inform. Sist., 25:1 (2018),  140–150  mathnet  elib
2017
7. M. V. Nevskii, A. Yu. Ukhalov, “On $n$-dimensional simplices satisfying inclusions $S\subset [0,1]^n\subset nS$”, Model. Anal. Inform. Sist., 24:5 (2017),  578–595  mathnet  elib; Automatic Control and Computer Sciences, 52:7 (2018), 667–679
8. M. V. Nevskii, A. Yu. Ukhalov, “New estimates of numerical values related to a simplex”, Model. Anal. Inform. Sist., 24:1 (2017),  94–110  mathnet  mathscinet  elib
2016
9. M. V. Nevskii, A. Yu. Ukhalov, “On numerical characteristics of à simplex and their estimates”, Model. Anal. Inform. Sist., 23:5 (2016),  603–619  mathnet  mathscinet  elib
2013
10. M. V. Nevskii, “Computation of the longest segment of a given direction in a simplex”, Fundam. Prikl. Mat., 18:2 (2013),  147–152  mathnet  mathscinet; J. Math. Sci., 203:6 (2014), 851–854  scopus
11. M. V. Nevskii, “On Some Problem for a Simplex and a Cube in ${\mathbb R}^n$”, Model. Anal. Inform. Sist., 20:3 (2013),  77–85  mathnet
12. M. V. Nevskii, “On the Minimal Positive Homothetic Image of a Simplex Containing a Convex Body”, Mat. Zametki, 93:3 (2013),  448–456  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 470–478  isi  elib  scopus
2012
13. N. Dolbilin, H. Edelsbrunner, A. Ivanov, O. Musin, M. Nevskii, “Yaroslavl International Conference on Discrete Geometry (dedicated to the centenary of A. D. Alexandrov)”, Model. Anal. Inform. Sist., 19:6 (2012),  92–100  mathnet
14. M. V. Nevskii, “On Some Results in the Geometry of Convex Bodies and their Applications”, Model. Anal. Inform. Sist., 19:3 (2012),  113–123  mathnet
2011
15. M. V. Nevskii, “On the Lassak conjecture for a convex body”, Model. Anal. Inform. Sist., 18:3 (2011),  5–11  mathnet
16. M. V. Nevskii, “On geometric characteristics of an $n$-dimensional simplex”, Model. Anal. Inform. Sist., 18:2 (2011),  52–64  mathnet
17. M. V. Nevskii, “Geometric estimates in the polynomial interpolation”, Model. Anal. Inform. Sist., 18:1 (2011),  142–148  mathnet
18. M. V. Nevskij, “On the Axial Diameters of a Convex Body”, Mat. Zametki, 90:2 (2011),  313–315  mathnet  mathscinet; Math. Notes, 90:2 (2011), 295–298  isi  scopus
2010
19. M. V. Nevskij, “On a Property of $n$-Dimensional Simplices”, Mat. Zametki, 87:4 (2010),  580–593  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 543–555  isi  scopus
2009
20. M. V. Nevskij, “On a certain relation for the minimal norm of an interpolational projection”, Model. Anal. Inform. Sist., 16:1 (2009),  24–43  mathnet
2008
21. M. V. Nevskij, “On the equivalence constants for some norms on the spaces of algebraic polynomials”, Model. Anal. Inform. Sist., 15:4 (2008),  65–80  mathnet
22. M. V. Nevskij, “Inequalities for the norms of interpolating projections”, Model. Anal. Inform. Sist., 15:3 (2008),  28–37  mathnet
2007
23. M. V. Nevskij, “Orthogonal projection and minimal linear interpolation on a $n$-dimensional cube”, Model. Anal. Inform. Sist., 14:3 (2007),  8–28  mathnet
24. M. V. Nevskij, “Minimal projections and largest simplices”, Model. Anal. Inform. Sist., 14:1 (2007),  3–10  mathnet

2013
25. A. Garber, H. Edelsbrunner, A. Ivanov, O. Musin, M. Nevskii, “International Conference “Geometry, Topology, and Applications””, Model. Anal. Inform. Sist., 20:6 (2013),  95–102  mathnet

Presentations in Math-Net.Ru
1. Geometric estimates in the polynomial interpolation
M. V. Nevskij
Seminar on Theory of Functions of Real Variables
March 27, 2015 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019